zbMATH — the first resource for mathematics

On the difference between consecutive primes. (English) Zbl 0424.10028

11N05 Distribution of primes
11N35 Sieves
Zbl 0408.10029
Full Text: DOI EuDML
[1] Halberstam, H., Richert, H.-E. Sieve Methods. London: Academic Press 1974
[2] Huxley, M.N.: On the difference between consecutive primes. Invent. Math.,15, 164–170 (1972) · Zbl 0241.10026
[3] Huxley, M.N.: The distribution of prime numbers. Oxford 1972 · Zbl 0248.10030
[4] Ingham, A.E.: On the estimation ofN({\(\sigma\)},T). Quart. J. Math. Oxford Ser.,11, 291–292 (1940) · Zbl 0025.02704
[5] Iwaniec, H.: A new form of the error term in the linear sieve. Acta Arith. in press (1979)
[6] Iwaniec, H., Jutila, M.: Primes in short intervals. in press (1979) · Zbl 0408.10029
[7] Montgomery, H.L.: Topics in multiplicative number theory. Berlin: Springer 1971 · Zbl 0216.03501
[8] Titchmarsh, E.C.: The theory of the Riemann Zeta-function. Oxford 1951 · Zbl 0042.07901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.